Common fixed points and compatible maps of type (P-1) and type (P-2) in Menger spaces


KÜTÜKCÜ S., Sharma S., Yildiz C.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.10, no.3, pp.391-402, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2008
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.391-402
  • Gazi University Affiliated: Yes

Abstract

In the present work, we introduce the concepts of compatible maps of type (P-1) and type (P-2), and prove common fixed point theorems for such maps without appeal to continuity in Menger spaces.